# SDR 131601082006

- Difficulty date: January 8, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Gulstm GIV
- Aircraft serial: 1316
- Aircraft time: 8,010 hours, 3,855 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  NO FAULTS FOUND AFTER TEST WERE PERFORMED.  A/C WAS FLOWN WITH NO FURTHER FAULTS DETECTED.
